Linearization and simultaneous decoupling for Nonlinear system based on diffeomorphism

Yan, Xinggang and Lin, Hui and Dai, Guanzhong (1998) Linearization and simultaneous decoupling for Nonlinear system based on diffeomorphism. Pure and applied mathematics, 14 (3). pp. 93-98. ISSN 1008-5513. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://en.cnki.com.cn/Article_en/CJFDTOTAL-CCSX803...

Abstract

In this paper, by using mordern geometric method, a necessary and sufficient condition is shown to guarantee the linearization and simultaneous decoupling for nonlinear systems by choosing an appropriate diffeomorphism. Finally, a numerical example is given to illustrate our conclusion

Item Type: Article
Subjects: T Technology > TJ Mechanical engineering and machinery > Control engineering
Divisions: Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Xinggang Yan
Date Deposited: 13 Nov 2015 12:05 UTC
Last Modified: 20 Nov 2015 15:14 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51810 (The current URI for this page, for reference purposes)
  • Depositors only (login required):